Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 4, Number 1, 1998

price: €80.00

RESEARCH PAPERS

D. M. Israfilov
Approximation by generalized Faber series in weighted Bergman spaces on finite domains with quasi-conformal boundary "
1--14

A. A. Kornienko
On the Jackson theorem in the space with convergence in measure
15--24

A. R. Alimov
Solstice property for a system of 2-spaces
25--34

S. I. Novikov
Exact values of widths for some classes of periodic functions
35--54

K.-J. Forster, P. Kohler and G. Nikolov
Monotonicity and stopping rules for compound Gauss-type quadrature formulae
55--74

Dinh Dung
Optimal non-linear approximation of functions with a mixed smoothness
75--86

V. N. Temlyakov
Non-linear $m$-term approximation with regard to the multivariate Haar system
87--106


ARCHIVES

Tiberiu Popoviciu
On the proof of Weierstrass' theorem using interpolation polynomials
107--110


< Back